soft bowel movements
Mar 25, 2003
I was recently informed that I am HIV positive. I have soft bowel movements everday. This has been going on for a few years. I am not on any meds, but have been told this might be caused by HIV. Is there anything that I can take over the counter to stop this. I have tried Pepto. once a day and bananas, but they only work temp. Please help
Response from Dr. Boyle
It may be related to HIV or a complication of HIV, or it may not be. The first thing to do is to figure out what's causing it. So, you should consider paying your doctor a visit and getting a workup, it he/she thinks that is appropriate. Bulk forming agents and anti-diarrheals may also help, such as Fibercon and Imodium, respectively, but I would be reluctant to use these until I had a better idea what was causing your problem.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Why Does Hiv Cause Diarrhea?
- Can You Get Hiv From Fingering A Girl?
- Do Dental Dams Protect From Hiv And Stds?
- What's The Difference Between Trichomoniasis And Bacterial Vaginosis?
- What Is The Difference Between Razor Burn And Herpes On The Vagina?
- What Is The Chlamydia And Gonorrhea Test Called?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.